# SDR AU971425

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H42X16X19
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BOTH LH MAIN WHEEL TYRES FAILED. SUSPECT NO1 OUTBOARD TYRE FAILED FIRST DUE TO FOD. NO2 TYRE THEN FAILED DUE TO HIGH ENERGY BRAKING COMBINED WITH RAPID DECELERATION. DAMAGE TO FLAPS, MLG DOORS AND BRAKE LINES. SMALL AMOUNTS OF TYRE DEBRIS ALSO ENTERED THE LH ENGINE CAUSING MINOR DAMAGE TO FAN BLADES.
